# SDR BAQA084826

- Difficulty date: February 26, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N109UP
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 1,084 hours
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Gyro
- Part number: 501121001
- Part serial: 1707
- Condition: Malfunctioned
- Location: Vertical
- Part time: 226 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S GYRO OFF FLAG STAYS IN VIEW.  REPLACED WITH SERVICEABLE UNIT.
